MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SNAPSECURE 3-WAY FOLEY DEVICE

Medline Industries, LP MEDLINE; SNAPSECURE 3-WAY FOLEY DEVICE
Catalog Number SNAPSECURE3W
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Twisted/Bent (2981); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "snapsecure latch and hinge failures"; "top plastic part is snapping off, some not clamping at all, teeth notch failing.".
 
Additional Manufacturer Narrative
The customer reported snapsecure latch and hinge failures, including that the top plastic part is snapping off, some not clamping at all, and teeth notch failing; the customer reported no patient harm and no medical intervention, but a new cathgrip was used in its place and securement was replaced.After further review, it was determined that they were likely referring to the 3-way versions snapsecure3w, and a sample assessment and quality investigation was completed.The defect was documented as unconfirmed defect with cause code text "sample required to determine cause," and no root cause was identified.These issues have been addressed with the account, medline urology qa will continue to monitor this issue, and no further action is needed at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SNAPSECURE 3-WAY FOLEY DEVICE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
jarred meyers
three lakes drive
northfield, IL 60093--275
MDR Report Key50946719
Report Number1417592-2026-54322
Device Sequence Number18525201
Product Code EJY
UDI-Device Identifier20193489102717
UDI-Public20193489102717
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSNAPSECURE3W
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown